Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1992, Volume 32, Number 12, Pages 1843–1852 (Mi zvmmf2787)  

Cubature formulae of the fifteenth degree of accuracy for a hypersphere

S. B. Stoyanova

Varna, Bulgaria

Full text: PDF file (947 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1992, 32:12, 1675–1683

Bibliographic databases:
UDC: 519.644.7
MSC: Primary 65D32; Secondary 41A55, 41A63
Received: 25.03.1991
Revised: 06.04.1992

Citation: S. B. Stoyanova, “Cubature formulae of the fifteenth degree of accuracy for a hypersphere”, Zh. Vychisl. Mat. Mat. Fiz., 32:12 (1992), 1843–1852; Comput. Math. Math. Phys., 32:12 (1992), 1675–1683

Citation in format AMSBIB
\Bibitem{Sto92}
\by S.~B.~Stoyanova
\paper Cubature formulae of the fifteenth degree of accuracy for a hypersphere
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1992
\vol 32
\issue 12
\pages 1843--1852
\mathnet{http://mi.mathnet.ru/zvmmf2787}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1205989}
\zmath{https://zbmath.org/?q=an:0796.65019}
\transl
\jour Comput. Math. Math. Phys.
\yr 1992
\vol 32
\issue 12
\pages 1675--1683
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LQ38300001}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2787
  • http://mi.mathnet.ru/eng/zvmmf/v32/i12/p1843

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:126
    Full text:57
    References:54
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022